# SDR QMLA2020021062008

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N200HN
- Make and model: Urocop EC135T2
- Aircraft serial: 0444
- Aircraft time: 5,837 hours, 19,405 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 4649020010
- Part serial: 2515
- Condition: Making Metal
- Location: Main
- Part time: 937 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MGB CHIP INDICATION AT START UP. PERFORMED INSPECION OF MAG PICK UP AND OIL FILTER AND FOUND SIGNIFICNT METAL. SENT CHIPS AND OIL FOR ANALYSIS. ZF TECHNICAL STAFF FOUND METAL TO BE FROM LOWER MAST BEARING SPINNING IN BORE. THEY RECOMENED MGB BE SENT IN FOR REPAIR. THEY NOTED THIS IS SOMETHING THEY’VE ONLY SEE 1-2 TIMES IN 20 YEARS.
